# SDR GTIA2022112636794

- Difficulty date: November 21, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N918NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9259
- Aircraft time: 9,585 hours, 4,023 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fadec
- Condition: Faulted
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 SYSTEM FAULT INFLIGHT-PERFORMED ENGINE 2 FADEC SYSTEM ACTUATOR TEST  BOTH CHANNEL A&B PASSED TEST IAW AIRBUS AMM 73-21-00-710-803A NO MAINTENANCE MESSAGES NOTED
